MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR

ASPEN SURGICAL PRODUCTS, INC. BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A1250S
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation and repair, and the investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "error code e-4 - would not work during procedure".
 
Additional Manufacturer Narrative
The device was returned for evaluation and repair.When tested, it was found that an electronic circuit board/module within the unit needed to be replaced as it was the source of the malfunction.Once replaced, the unit was subjected to release testing and passed all testing and was found to be acceptable for use.The root cause was an electronic circuit board malfunction.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23980337
Report Number3002750084-2026-00001
Device Sequence Number10606078
Product Code GEI
UDI-Device Identifier00607151010263
UDI-Public00607151010263
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K022856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1250S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown